Top
20
Doctor insights on: Addicted After Just 1 Week And A Few Days Tramadol

Share

Tramadol (Definition)

A synthetic analgesic for treatment of ...Read more


3

3
Esophagus pain after drank one new beer. Faded, but a week later drank one beer, irritated it again. Been few days now still dull pain. What to do?

Esophagus pain after drank one new beer. Faded, but a week later drank one beer, irritated it again. Been few days now still dull pain. What to do?

Unclear: You mentioned one ''new beer'' ? do you drink alcohol daily or heavily? I would advise to see your doctor to get check up if you are getting dull pain. . Avoid alcohol till doctor investigate. Need more information. ...Read more

4

4
I have a period every month but i bleed for 9 to 10 days and my period stops after 4 days and then starts up a couple of days later why?

I have a period every month but i bleed for 9 to 10 days and my period stops after 4 days and then starts up a couple of days later why?

Common, depends: It is common for menses for such periods, but more than 8 days is considered abnormal. It is not shocking to stop and restart, especially if it is a recurrent issue for you. If you are older than 35 it is prudent to obtain a biopsy or sample of your uterine lining to assess for cancer, though this is less likely. Finally, an pelvic ultrasound can show polyps or fibroids causing the bleeding. ...Read more

See 1 more doctor answer
6

6
Can I have a few pregnancy symptoms if my period is 1 week and a few days away?

Can I have a few pregnancy symptoms if my period is 1 week and a few days away?

Yea: Premenstrual symptoms and pregnancy symptoms are very very similar. It's therefore very often hard to discriminate in the days leading up to ones. Whether or not one is possibly pregnant. ...Read more

7

7
Took plan b, bled after a week like a normal lightly for 6 days, had period week before, pelvic pain a month later due for period in 3 days help?

Took plan b, bled after a week like a normal lightly for 6 days, had period week before, pelvic pain a month later due for period in 3 days help?

Altered cycle: Your cycle may have been altered a little due to the use of the plan B. If you don't get your menses as expected, take a pregnancy test. Be sure to follow up with your GYN so that you have reliable birth control going forward. ...Read more

9

9
I've spotted twice this month 1 for 2 days and now i'm on day 5. Nausea and tender breasts started a few days before the first spotting. Any ideas?

I've spotted twice this month 1 for 2 days and now i'm on day 5. Nausea and tender breasts started a few days before the first spotting. Any ideas?

Probably normal: This type of presentation can be normal, associated with a benign cyst on the ovary that did not ovulate, or early pregnancy. Pregnancy testing would be indicated if the early symptoms of pregnancy continue. ...Read more

See 1 more doctor answer
11

11
I took a test a few weeks ago and it was positive. More than a few weeks ago i've been cramping, back pain, spotting and really uncomfortable. Advice?

I took a test a few weeks ago and it was positive. More than a few weeks ago i've been cramping, back pain, spotting and really uncomfortable. Advice?

Go to the OB Doctor: You are pregnant. You need to be in health care and to have regular visits, especially the first one with your obstetrician. The symptoms you are having seem normal but the spotting worries me. ...Read more

Dr. James Lin Dr. Lin
1 doctor agreed:
12

12
Testicles hurt after wearing tight underwear while driving ~8 hours a day for a couple of days. It's been more than 3 weeks...what could it be?

Dr. James Lin Dr. Lin
1 doctor agreed:
Testicles hurt after wearing tight underwear while driving ~8 hours a day for a couple of days. It's been more than 3 weeks...what could it be?

Here are some ...: Wearing tight underwear just provides the snugness to hold testes together and has been a useful way to help ease testicular pain from various reasons, especially for postoperative care after scrotal surgery. If indeed such wearing has bothered you, you would need to see Doc, preferably a urologist for detailed Hx, physicals, & tests as needed so to sort out what might have been happening to you. ...Read more

See 1 more doctor answer
14

14
Taking gabapentin 300mg three times a day for meralgia paresthetica. Started six days ago. No relief. How long before this stuff kicks in?

Taking gabapentin 300mg three times a day for meralgia paresthetica. Started six days ago. No relief. How long before this stuff kicks in?

Are we there yet?: You're pretty close to when you should be feeling something with that particular dose. I tend to titrate people rather slowly (1 pill escalate weekly) so it depends how your doctor told you to ramp this medication up but if you've been going 3x/day right from the get go then, maybe a few more days to a week at best. If you're no better then, either the dose is too low or medication inadequate. ...Read more

15

15
I was on .5 mg Xanax (alprazolam) for about three weeks once a day for sleep then 1 mg a few days can I just stop?

I was on .5 mg Xanax (alprazolam) for about three weeks once a day for sleep then 1 mg a few days can I just stop?

Yes, you can: Better, gradually taper the Xanax (alprazolam) down to zero. The manufacturer's recommendation is 0.5 mg at a time, every 3 days. Good luck. ...Read more

See 1 more doctor answer
17

17
Two weeks ago, i used marijuana pills. About a week ago, i used meth over a day period repeatedly. My drug test is in 4 days. Will it show up on it?

Two weeks ago, i used marijuana pills. About a week ago, i used meth over a day period repeatedly. My drug test is in 4 days. Will it show up on it?

Substance abuse: It sounds like you have a serious problem with substance abuse. Please see an addiction medicine physician about this. You can find one through the american society of addiction medicine: http://www.Asam.Org/ i don't know if your drug test will be positive or not, because i don't know if you will use again or not. ...Read more

18

18
Period constantly lasts ~9 days and cycle is ~20 days so only have about 1 and a half weeks rest. what's wrong?

Period constantly lasts ~9 days and cycle is ~20 days so only have about 1 and a half weeks rest. what's wrong?

Seek doctor evaluatn: Hard to say, rule out preg. Then blood tests. If all neg, need intervention, don't wait too long or may need blood xfusion. ...Read more